# SDR ABXA9700362

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 4751
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S29149137075
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE SEAT TRACK AT STA 190 RBL 22 WAS FOUND CORRODED.  THE TRACK WAS REPAIRED IAW DC-9 SRM 53-05, FIG. 4A.
